# SDR 2007UALA03412

- Difficulty date: August 24, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 66,250 hours, 10,857 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK HEAD STRAPS LEAKS AIR WHEN INFLATED.    REPLACED MASK PER MM 35-11 -51.CKS GOOD.
